advertisement
Question
Posted by: Mandy | 2007/11/27

Clomid

I have pcos and did 3 clomid cycles and ovarian drilling about 5 years ago with no success. We then went off our medical age and decided to give it a break. Since then i've lost some weight and started having my period more regularly.

my question is: my friend got a repeat prescription for clomid and has fallen pg on the 1st cycle. Can i take the clomid like i did previously without going to the gynae or would this be irresponsible?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Mandy
 
Unfortunately the use of clomid has to be used by prescription and under supervision because it would be irresponsible to commence treatment without a Gynaecological assessment. It is important to bear in mind that clomid is associated in some cases with the formation of large ovarian cyst which can undergo torsion or hemmorhage and which may require urgent hospital admission. In addition, there are complications of hyperstimulation syndrome which can occur and is life threatening.
 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: test | 2007/12/07

Hi Mandy
I recommend you see a gynae first as chlomid can cause cysts with pcos. It is so important they monitor your follicle growth.

Reply to test
Posted by: mpho | 2007/12/07

i do not know Mandy but i took Clomid the first cycle and i concieved twins, they are now two year, i never thought that people can strugle that much with Clomid coz it worked for me, i wish you all the best.

Reply to mpho

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement